# SDR ASAA0641316

- Difficulty date: December 11, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 46,881 hours, 25,332 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323644
- Condition: Dented
- Location: Bs 869  S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED AT BS 869 JUST BELOW STR 20L.  REMOVED DAMAGED AREA OF SKIN FABRICATED AND INSTALLED REPAIR FILLER DOUBLER AND TRIPLER IAW SRM 53 00 01 FIG 201 REPAIR 31.
